# SDR ABXR2020081000049

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102232
- Condition: Corroded
- Location: Bs 566
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT STA566 STR39L-38L. BLENDED SHEAR TIE. FOUND TO BE OUT OF LIMITS IAW B767 SRM 53-00-07 FLAG NOTE D AND INSTALLED NEW SHEAR TIE IAW B767 SRM 51-40-02 PARA 7-4.
